... in the past but heal well. (Toes, ankles, wrists, etc.) How about a tingling sensation or numbness in the finger or toes?
Hello Studfinder. I did some reading up, and could find nothing to suggest or confirm that losartan carries the side effects of tingling, or pain, fingers, toes. I'm not saying its not a probable, its just not has been reported by past users.You might ask your doctor, or talk to your pharmacist, see what they might have in an answer your question. Best wishes,
- Losartan Information for Consumers
- Losartan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Losartan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Nov 2011 • 1 answer
Updated 10 Nov 2012 • 1 answer
Updated 25 Jun 2013 • 1 answer
Updated 11 Feb 2016 • 1 answer
Updated 3 Apr 2017 • 2 answers